# SDR AALA201810029021

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 56,098 hours, 21,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Broken
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING LEVER FOR THE L3 DOOR HAD BROKE OFF.  REMOVED AND REPLACED THE ARMING LEVER IAW JC 5216E1750003.  OK FOR CONTINUED SERVICE.
